# SDR SIMA2161

- Difficulty date: August 3, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

GSP - FLT 3756 - DURING TAKEOFF ROLL, CREW NOTED N1 LOW SPEED CAUTION.  CREW ABORTED TAKEOFF AND RETURNED TO GATE.  MAINTENANCE HAD CREW RUN ENGINES, FOUND ALL PARAMETERS WITHIN LIMITS.  AIRCRAFT RETURNED TO SERVICE.  (M)
